# SDR A6WA202406038759

- Difficulty date: June 3, 2024
- Submitted: June 4, 2024
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 42,245 hours, 41,001 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Ecu
- Part number: 860D10018
- Part serial: 923
- Condition: Unknown
- Location: Te Flaps
- Part time: 39,737 hours, 38,369 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

RECEIVED FLAP FAIL CAUTION MSG FLAPS WERE AT 0,   AIRCRAFT REMOVED FROM SERVICE.   R&R FECU IAW AMM 27-51 OPS CHECK GOOD
